# SDR AALA202306217723

- Difficulty date: June 12, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737823
- Aircraft serial: 33219
- Aircraft time: 35,119 hours, 14,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 147A57102
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCED: CORROSION ON FLOOR BOARD SUPPORT ANGLE LOCATED AT BS 995 AT RBL 46. REPLACED SUPPORT ANGLE PER AARD 51-00-05-1 AND DWG 147A5700.
